Sherry H.-Y. Chou

Learn More
We investigated the safety, tolerability, and effectiveness of lacosamide (LCM) in patients with acute recurrent seizures or with periodic epileptiform activity captured during continuous EEG monitoring. A total of 17 patients received LCM; 12 patients received LCM as a second or third antiepileptic drug (AED), one patient as a fourth AED, and one patient(More)
BACKGROUND Hyperammonemia is known to cause neuronal injury, and can result from valproic acid exposure. Prompt reduction of elevated ammonia levels may prevent permanent neurological injury. We report a case of fatal hyperammonemic brain injury in a woman exposed to valproic acid. CASE A 38-year-old woman with schizoaffective disorder and recent increase(More)
PURPOSE Patients with intracerebral hemorrhage (ICH) are often initiated on antiepileptic drugs without a clear indication. We compared the percentage of patients with spontaneous ICH who had seizures at onset or during hospitalization, and examined empiric use of antiepileptic drugs (AEDs) in these patients in 2 cohorts 10 years apart. METHODS Using a(More)
  • 1